# SDR 06FDEA03236

- Difficulty date: September 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND R3 DOOR CUTOUT LOWER FORWARD AND AFT CORNER SEAL LAND LOCATION WITH CORROSION.  CORROSION REMOVED AS PER SRM   51-21-01   VOLUME II AND FOUND WITHIN LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I. ORIGINAL   THICKNESS = 0.270", MATERIAL REMOVED = 0.040", REMAINING THICKNESS = 0.228". R3 DOOR   CUTOUT LOWER FORWARD AREA CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II AND   FOUND   EXCEEDED LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I. ORIGINAL THICKNESS = 0.345",   MATERIAL REMOVED = 0.165", REMAINING THICKNESS = 0.228". FORWARD AREA REPAIRED AS   PER SRM   53-50-00 FIGURE 17 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
